# SDR DALA2025052103913

- Difficulty date: May 18, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N935DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37290
- Aircraft time: 27,276 hours, 21,062 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 0972109) WHEN INSTALLING NEW AFT RH SEAT TRACK VIA WORK CARD 5300-01163-11, IT WAS NOTICED THAT PRE-EXISTING FASTENER HOLES CREATED SHORT CENTER-TO-CENTER DISTANCE WITH NEW DRAWING FASTENER HOLE LOCATIONS. ACCOMPLISH VA 95423 REV B IN CONJUNCTION WITH WORK CARD 5300-01163-11 WHICH AUTHORIZES NEW LOCATIONS OF FASTENER HOLES ASSOCIATED AA 5300-01163.
